Vietnam Travel

Halong Bay, Halong Bay Vietnam, Halong Bay Cruises
Office Opening Hours Monday - Saturday 8AM - 6PM (GMT+7)
Circuit Vietnam - Halong Bay Junk - Vietnam Travel - Voyage sur mesure Vietnam - Voyage Vietnam pas cher

Halong Bay

HOME | HALONG BAY | ABOUT US | TERMS AND CONDITIONS | PAYMENT | CONTACT US


Syrena Cruise (3 Days/2 Nights)

Day 1: Hanoi - Ha Long Bay cruising in Bai Tu Long Bay(L, D)
11:45 Embarkation at Syrena Harbor
12:15 Transfer by tender to the Syrena cruise boat – enjoy Welcome Drink. Receive cruise briefing and check in to cabins and begin cruise. Check in whilst enjoy a welcome drink and cruise briefing.
13:00 Lunch - enjoy deluxe Vietnamese and International Set Menu Lunch or buffet. Massage service available beginning after lunch and throughout the cruise. Please book in advance with your Cruise Manager.
14:30 Arrive at Titop Island. Enjoy swimming, relaxing on the beach and climbing the steps to the top of the mountain on the island for fantastic views and photo opportunities. Water and towels supplied. We will spend about one hour on the island.
15:45 Back to the boat and continue cruising to the Surprise Cave - Optional tour program: prepare for visiting the Surprise Cave or relax on boat. Foot reflexology and massage services are available on the boat. Transfer by tender to the Surprise Cave. Tour the cave for approximately 45 minutes.
17:00 Back to the Cruises, Refresh and relax on boat while cruising to Ho Dong Tien area.
19:15 Dinner is served with a variety of Vietnamese Fusion cuisine.
20:30 Evening activities include: film entertainment in the dining room at approximately 2100 hrs. Board and card games are accessible or join the squid fishing on boat with our crew. Foot reflexology & massage services will also be available. Happy hour - Buy one drink get one free (wine excluded).
23:00 We will then cruise to our overnight anchorage near Ho Dong Tien area. End of the program of the day.
Day 2: Explore more Ha Long Bay and Lan Ha Bay (B, L, D)
6:30 Coffee, tea and pastries will be served in the dining room.
7:00 Enjoy Tai Chi instructions on the sundeck in 30 minutes.
7:30 Breakfast – International Breakfast Set Menu or Buffet served on boat
8:30 Day boat pick up guest and depart from Syrena cruise to Luon cave area.
9:00 Arrive to Luon cave in Bai Tu Long area
9:00-10:00 Kayaking excursion to and through Luon Cave (duration about 45 minutes). If you do not like to use kayak, you can visit the cave on the sampan (bamboo boat).
10:00 Sail to Ho Dong Tien (Fairy Lake Cave).
10:30 Arrive at Ho Dong Tien. Travel to the cave and entrance on the sampan (bamboo boat). Then tour the cave on foot for about 45 minutes. Please note that you must pass through rather small openings to go from chamber to chamber, however the distance of passage is only a few feet.
11:30 Back on the day boat. There will be about 30 minutes free time, swimming from the boat is possible here.
12:00 Boat sail to the Pearl Farm
13:00 Set Lunch is served during the time boat sail to Pearl Farm
14:15 Visit the Pearl Farm Museum and the guest can buy some souvenirs in Pearl Farm.
15:00 Back to the day boat. There will be about 30 minutes free time, swimming from the boat is possible here.
15:30 Depart from Pearl Farm and sail to Syrena cruise pickup point
16:00 Back to the Syrena cruise. Relax and enjoy sunset on the Sun deck
19:00 Dinner - enjoy deluxe BBQ and Buffet or Set Dinner in the dining room.
20:45 Evening activities include: film entertainment in the dining room at approximately 9:30, board games and playing cards available, join squid fishing from the boat with our crew, and massage services are available. Happy Hour - ‘Buy One - Get One Free’ drinks at bar and sundeck.
23:00 Arrive by boat at Luon Bo Area – anchoring for overnight, End of Program for Day Two
Day 3: Cruising in Ha Long Bay and back to Hanoi (B, L)
6:45 Tai chi Class on the Sundeck
7:15-8:15 Enjoy Breakfast served in the dining room. Settle bills in the dining room after breakfast
9:30 Check out of cabin and relax on the sundeck or in the dining room enjoying the bay scenery as we approach the pier
11:00 Arrive at Bai Chay/ Ha Long pier. Transfer by tender to the pier. Farewell and End of Cruise.

3 Days Program

01 Jan 2012 – 05 May 2012

06 May 2012 – 30 Sep 2012

Cruise Rate (in US$)

Single Cabin

Double Cabin

Single Cabin

Double Cabin

Deluxe

395 490 320 435

Suite

555 630 480 555


Transfer Rate (in US$)

Shuttle Bus

Private Car

Hanoi - Halong - Hanoi

$35/Pax $66/Pax

Hanoi - Halong - Airport

N/A $76/Pax

Inclusions: Meals as mentioned, Accommodation on board (on twin /double basis), English speaking tour guide (onboard), Entrance fees, Kayaking, Welcome drink and fresh fruit.
Exclusions: Pick-up and transfer by A/C vehicle, Drinks, Gratuities and personal expenses and other services not clearly mentioned above.

 

bottom

FAQs | Activities in Halong Bay | Halong Bay Grottoes | Halong Bay Beaches | Souvenir Shops

Halong Bay Vietnam

HEAD OFFICE

Add: P608 nha A, chung cu An Lac, Phung Khoang, Ha Noi

Tel: (+84) 4 22 14 00 93

Fax: (+84) 4 62 87 54 76

USEFUL LINKS

Circuit vietnam pas cher

Trek Vietnam

Voyage Birmanie

EXCHANGE LINKS

dulichthegioi247

Vietnam Visa on arrival

How to apply for visa to Vietnam

Vietnam visa renewal

Vietnam visa application form

Visa vietnam a l'arrivee

SPONSOR LINKS

Vietnam Travel

Vietnam Travel